MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE LUER LOCK DISPOSABLE SYRINGE WITHOUT NEEDLE; SYRINGE, PISTON

MEDLINE INDUSTRIES, INC. MEDLINE LUER LOCK DISPOSABLE SYRINGE WITHOUT NEEDLE; SYRINGE, PISTON
Lot Number 200215
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Plastic sliver was found floating in barrel of syringe.Fda safety report id # (b)(4).

Brand Name
MEDLINE LUER LOCK DISPOSABLE SYRINGE WITHOUT NEEDLE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
MDR Report Key10592674
Report NumberMW5096892
Device Sequence Number13741284
Product Code FMF
UDI-Device Identifier10080196310166
UDI-Public10080196310166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Lot Number200215
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1